Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
-TheBongmaster-

foot problems on accutane

anybody else had foot problems on accutane?...ive been having like red sores on the end and side of some of my toes...also,one of my toes has a lump on the side of it that kinda hurts...what could this be?.................................o and i walk around barefoot alot too

Share this post


Link to post
Share on other sites

I dunno but it sounds like they could be blisters. Get some blister plasters and walk around barefoot less.

HA, funny you mention this. I just had 2 gigantic ingrown toenails on each big toe. I've NEVER had them before, so I'm assuming it's Accutane related? I don't really pick my toenails or keep them too short either. They hurt like a bitch when you finally rip the ingrown part out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×